# SDR 7C7A2018123100465

- Difficulty date: December 31, 2018
- Submitted: December 31, 2018
- Operation: Air carrier
- Aircraft: N885EA
- Make and model: Dhav DHC8106
- Aircraft serial: 341
- Aircraft time: 39,136 hours, 42,547 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: 85210021
- Part serial: 8800170387
- Condition: Dented
- Location: Pax Door
- Part time: 39,136 hours, 42,542 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

DENT ON MED. ECO 008.52-18.11.
